Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

7642 Publications


2022 | Journal Article | IST-REx-ID: 10926 | OA
Perini, Samuel, et al. “Very Short Mountings Are Enough for Sperm Transfer in Littorina Saxatilis.” Journal of Molluscan Studies, vol. 88, no. 1, eyab049, Oxford Academic, 2022, doi:10.1093/mollus/eyab049.
View | DOI | Download Submitted Version (ext.)
 

2022 | Journal Article | IST-REx-ID: 11740 | OA
Cooley, Oliver, et al. “Phase Transition in Cohomology Groups of Non-Uniform Random Simplicial Complexes.” Electronic Journal of Combinatorics, vol. 29, no. 3, P3.27, Electronic Journal of Combinatorics, 2022, doi:10.37236/10607.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 11737 | OA
Dziom, Uladzislau, et al. “Universal Transparency and Asymmetric Spin Splitting near the Dirac Point in HgTe Quantum Wells.” Physical Review B, vol. 106, no. 4, 045302, American Physical Society, 2022, doi:10.1103/PhysRevB.106.045302.
View | Files available | DOI
 

2022 | Journal Article | IST-REx-ID: 11739 | OA
Forkert, Dominik L., et al. “Evolutionary $\Gamma$-Convergence of Entropic Gradient Flow Structures for Fokker-Planck Equations in Multiple Dimensions.” SIAM Journal on Mathematical Analysis, vol. 54, no. 4, Society for Industrial and Applied Mathematics, 2022, pp. 4297–333, doi:10.1137/21M1410968.
View | Files available | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 11741 | OA
Cipolloni, Giorgio, et al. “Quenched Universality for Deformed Wigner Matrices.” Probability Theory and Related Fields, Springer Nature, 2022, doi:10.1007/s00440-022-01156-7.
View | DOI | Download Published Version (ext.) | arXiv
 

Search

Filter Publications